# SDR SWAA2022121273552

- Difficulty date: November 19, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED  INTERCOSTAL LOCATED BTW BS 927 - 947.5, S26R IN THE AFT CARGO BAY.   REPLACED THE INTERCOSTAL IAW SRM 51-40-02, SRM 51-10-02, AND DWG 147A7500, SHEET 29, REV-.
